# SDR 9809716719

- Difficulty date: June 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N619US
- Make and model: Boeing 747251F
- Aircraft serial: 21321
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 1U11985
- Condition: Leaking
- Location: Nlg Door
- Part time: 59,024 hours
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE NR 1 HYDRAULIC SYSTEM FAILED AND THE NOSE LANDING GEAR DOOR OPEN LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO ANC AND LANDED WITHOUT INCIDENT.  REPLACED THE NOSE LANDING GEAR DOOR ACTUATOR.  OPERATIONAL CHECK GOOD.
